# SDR USAA20100521BB032

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVACUATION SLIDE CABLES DISCONNECTED.  REPLACED R1 DOOR EVACUATION SLIDE.  PASSED ALL TESTS AS REQUIRED BY MAINTENANCE MANUALS.
